# SDR UALA2009072702232

- Difficulty date: July 27, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 54,658 hours, 10,319 cycles
- Engine: Pwa PW4077
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32907706
- Part serial: 17
- Condition: Faulty
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXPERIENCED A RIGHT ISOLATION BLEED VALVE STATUS AT ENG START.  REPLACED RIGHT ISOLATION BLEED VALVE.  OPS CHECK ON MAT GOOD.
